How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Robert Fernando Your Own Question
Robert Fernando
Robert Fernando, Doctor
Category: Health
Satisfied Customers: 6680
Experience:  MBBS, Experienced Family Physician
Type Your Health Question Here...
Robert Fernando is online now
A new question is answered every 9 seconds

I am very light complected and sun burn easily. With that

This answer was rated:

I am very light complected and sun burn easily. With that being said, I was doing yard work on Saturday and got sunburned. I am a little sunburned on my face, a little worse on my chest and back, and pretty bad on about a 3 inch wide section of the top of my thighs. I also think I got a little dehydrated that day as well. About 10 hours ago I started feeling terrible, headache, bad nausea, I feel extremely weak, dizzy, lightheaded, very chilled but at times burning up at others, and I'm just generally miserable. I can’t sleep because I feel so terrible but I’m so tired. I don't have any blisters but noticed one of my legs has spread into a slightly swollen hive all over the top of my thigh past the sunburn area. I take Yaz and Dyazide and I know the warning label on the Dyazide says to avoid exposure to the sun. So, my question is do I have sun poisoning or is this just a coincidence or what? And if so, what do I need to do about it? Thank you for your help.
Welcome to and thank you for your question.
I am going to assist you with your question.

Well, your symptoms have come due to Sunburn.
It can be associated with flu like symptoms like- feverish, with chills, nausea, dizziness, headache, and weakness.
At this time, skin turns red and hurts. In case, if the burn is severe, then one can develop swelling and sunburn blisters. You don't have severe burn.

You need to go for cool compresses with equal parts of milk & water. Burow's solution(available as Dome-boro) can be used, It has astringent and antibacterial properties.
You can soak gauze or soft cloth & apply to sun burnt area for 15-20 min. Aloe vera gel can be used too. You should try to keep good hydration. Urine output should be watched.

You can use A topical steroid such as Cortaid applied, it has to be applied three times a day.
Also you need to apply BACITRACIN cream. You need to Clean and dry the affected area and then apply a small amount of the medication on the skin.

For general body ache and headache, you can take Tylenol.
Yes, it is true that one should avoid prolonged exposure to sun while taking Dyazide. But your present symptoms doesn't sounds to be related with effects from any medication.

These symptoms are related with sun poisoning or sunburn.
Please keep yourself hydrated and follow above measures. Most likely, you would be free from symptoms, in next one week.

In case you develop fever, or severe blisters, then please don't delay and get it checked in ER.

Please let me know how I can be of further assistance.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Robert Fernando and 4 other Health Specialists are ready to help you